MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; MAIN BODY

ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; MAIN BODY
Model Number TV-AB2080-J
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Not Applicable (3189)
Date of Event 01/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Endologix will continue to investigate the reported event.The patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.A final report will be submitted once the investigation of the reported event has concluded.
 
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.The patient returned for a follow up approximately 8 months post-index procedure where physician observed the presence of a type ii endoleak.The physician has elected to perform a re-intervention; however, the date of the re-intervention has not been reported/confirmed.As of the date of this report, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
There was no device issue for this event, rather there was a type ii endoleak which is an anatomy related issue.Procedure related harms and the final patient disposition could not be determined, however, it was reported that the physician successfully resolved the type ii endoleak using coils and onyx glue.A review of the device quality records shows that the device demonstrated compliance to established procedures and specifications at the time of manufacture.

Brand Name
OVATION IX
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key7285631
Report Number3008011247-2018-00024
Device Sequence Number16438489
Product Code MIH
UDI-Device IdentifierM701TVAB2080J1
UDI-Public+M701TVAB2080J1/$$3190114FS121515280
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Model NumberTV-AB2080-J
Device Catalogue NumberTV-AB2080-J
Device Lot NumberFS121515-28
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/24/2018
Supplement Date Received by Manufacturer01/24/2018
Initial Report FDA Received Date02/21/2018
Supplement Report FDA Received Date05/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB: TV-IL1412120-J; OVATION IX ILIAC LIMB: TV-IL1412120-J
Outcome Attributed to Adverse Event Required Intervention;